Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    29
  • views
    3550

Still Improving :)

Wilky5209

271 views

Went to the derm again last Monday, going to pick up my third prescription today. I'm happy with my results so far, it's been a long road to where I'm at now, but through all of my side effects it's been worth it. My hair is thinning out I think, but it's not noticeable, the dryness of course, bouts of mild eczema on my hands, back and joint pain, vision trouble (after an eight hour shift of looking at a computer screen I become extremely near sighted.) headaches, not being able to concentrate....the emotional side affects are the worst though. Some days I just don't want to get out of bed. But by me saying its all worth it, should be very telling of how my acne affected my life so severely that I'm willing to put up with all of these things. If you are thinking of accutane, and don't feel like these (possibly permanent) side effects are worth it, then accutane is not for u. Here's some more pictures of my progress :) feedback much appreciated.



2 Comments


Recommended Comments

Good for you for taking that leap. It is hard to see improvement without showing a "before" and an "after" pic but I think you are probably going to improve steadily as most do when taking accutane. Good luck!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×